# SDR QXEA0101575

- Difficulty date: September 22, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 9,732 hours, 13,731 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 1 ENGINE INBOARD AFT NACELLE STRUT JUST ABOVE INBOARD IGNITOR DOOR HAS CORROSION FROM ENGINE EXHAUST. REPAIRED IAW DHC-8 SRM 51-20-36 AND HORIZON AIR EA 2-54-102.
